RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proc. Nat. Acad. Sci. Arm. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proc. Nat. Acad. Sci. Arm. Math., 2017, Volume 52, Issue 3, Pages 3–15 (Mi jcma1)  

Periodic products of groups

S. I. Adiana, V. S. Atabekyanb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia
b Yerevan State University, Yerevan, Armenia

Funding Agency Grant Number
Russian Science Foundation 16-11-10252
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia SCS 15RF-054
Russian Foundation for Basic Research 15-51-05012
Sections 1-5 are written by S. Adian, the research of Adian was supported by the Grant of Russian Scientific Found (Project # 16-11-10252) in Steklov Mathematical Institute. Sections 6-9 are written by V. Atabekyan. The research of Atabekyan was supported by the RAMES State Committee of Science and Russian Foundation for Basic Research, the projects SCS 15RF-054 and RFBR 15-51-05012.



English version:
Journal of Contemporary Mathematical Analysis. Armenian Academy of Sciences, 2017, 52:3, 111–117

Bibliographic databases:

Document Type: Article

Linking options:
  • http://mi.mathnet.ru/eng/jcma1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:147

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019